# SDR GLBA20110913002

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 31,559 hours, 39,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE UPPER DOOR CABLE SHEATHING IS PEALING.  MX REPLACED THE CABLE IAW BMM 52-10-02.
